# SDR SWIA2025100700520

- Difficulty date: May 20, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR INBOARD HINGE OUTER PCU FITTING GOUGED AS MARKED ON LOWER SIDE NEXT TO FASTENER  (C-CHECK RO 10/06/2025) REPAIRED AND COMPLIED WITHALL STEPS  REO 601R-55-21-608 REV-- DATED: 2025-06-19 COMPLIED WITH REO 601R-55-21-608 REV-- DATED: 2025-06-19 STEP 1-2 ENSURED BLEND-OUT WAS PERFORMED TO A SMOOTH CONTOUR AND NDT INSPECTION PERFORMED ON ITEM #3 NO DEFECTS WAS NOTED (SEE ATTACHED REPORT FOR MORE DETAILS) COMPLIED WITH TASK CARD 51-900-1003-SKY
